i just turned 43 yrs old. i have been getting the depo shot for 12 1/2 yrs now. i have one week left in which to get my next shot, however, i have decided not to continue this. i cannot find any info on what happens after the treatment stops. what can i expect to happen to me? what is normal, and what is not? any help would be greatly appreciated. thank you.
26 Apr 2010
There shouldn't be any drastic effects once you stop the Depo-Provera shot.
I haven't used the Depo myself but the link below has reviews which you may find useful.
- Provera Information for Consumers
- Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had one depo-provera shot on January 18. I had a period every two weeks then starting March 18, I have been bleeding off and on every day since. I ...
1 answer • 19 Apr 2011
Depo-Provera - I have been on and off Depo since I was 17. Ive stopped the shots about 4 times, each
... time I stop about a year later I am having regular periods. I am 28 now and I would like to start having kids..will being on Depo decrease my ...
1 answer • 3 Dec 2011
I've been taking Depo Provera since March 2012 and I didn't had any problems, except bad mood the week before my next injection. I had my ...
1 answer • 19 Oct 2013
Depo-Provera - I got the depo shot in September, my dr. Said it will be over in December. I've been?
... having spotting And my breast are sore I get nausea all the time. I can't eat breakfast any more. I'm having the worst mood swings. I ...
2 answers • 10 Dec 2013
I've only had 2 injections of the depo provera and didn't go to get my 3rd shot because I had nonstop bleeding ever since my first ...
1 answer • 24 May 2014